# SDR SWAA2015011435736

- Difficulty date: January 6, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 56,656 hours, 33,048 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 653729
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT PULL HANDLE BROKEN.  R & R HANDLE IAW AMM.
